Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: Information has been received from physician concerning a 16 year old female patient who on approximately 05-JAN-2007 ("7 weeks ago") was vaccinated with the first dose, 0.5ml, IM, of Gardasil. There was no concomitant medication. The physician reported that the patient stated she "did not feel well when checking out and turned white and fainted when being taken back into the examining room." The physician clarified that the patient "did not lose consciousness or hit her head because he caught the patient." He confirmed the patient fainted "within 5 minutes" of the vaccination, and remained "groggy for up to 30 minutes" after the vaccination. The patient was then "considered recovered," and left the office. The physician considered the events to be disabling. Additional information has been requested.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166